# SDR ASAA2015012810461

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,343 hours, 9,032 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16MYPT
- Condition: Failed
- Location: Flight Deck
- Part time: 29,435 hours, 8,931 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DISCONNECT AUTOTHROTTLES FROM THRUST LEVERS.  HAD TO DISCONNECT AUTOTHROTTLES WITH SWITCH ON MODE CONTROL PANEL.  ACFT GROUNDED. REPLACED MODE CONTROL PANEL IAW MM 22-11-34.   SYS OPS CHECKED GOOD IAW MM 22-11-34/501 AND HOUSING  SENSOR TEST IAW MM 34-36-00.
